# SDR CALA2015061093887

- Difficulty date: June 9, 2015
- Submitted: June 10, 2015
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 50,439 hours
- Engine: Iae V2522A5
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: M
- Precautionary procedure: D

## Discrepancy

AT 40 KNOTS THE EGT INDICATION WAS RED & SHOWED 850 DEGREES.  TAKEOFF WAS ABORTED.  REVIEWED THE ENG UNUSUAL REPORT WHICH SHOWS EGT 999.  NO OBVIOUS DAMAGE OR DEBRIS FOUND IN TAILPIPE.  INSPECTED EGT HARNESS, NO DEFECTS FOUND.  CLOSED UP & REPORTED FINDINGS.
